# SDR REXA2012070601048

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 25,520 hours, 22,768 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM STUCK, WILL NOT MOVE IN EITHER DIRECTION.  REMOVED AND REPLACED AILERON/RUDDER TRIM CONTROL PANEL IAW AMM 27-12-10.  OPS CHECKED GOOD.
